# SDR SWAA2022010443428

- Difficulty date: November 15, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Out Of Tolerance
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L2 DOOR EMERGENCY ESCAPE SYSTEM; RETAINER CLIPS (BOTH); MEASUREMENTS OUT OF LIMITS ; / [01] DUPLICATE. REF TASK CARD# TTG8Q009B258.; [02] VERIFIED
